Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. SLS

Posted by michael on October 24, 2006, at 3:25:15

In reply to Re: Lyrica left me feeling worse. notfred, posted by SLS on October 22, 2006, at 7:51:17

> > Have you tried Subutex or any other opioids ?
>
>
> No, I haven't. Do you think giving oxycodone a quick trial would tell me anything? I think I can dig up some Percocets to work with. I ran buprenorphine past my doctor once. He said that if it really worked, you would hear more about it. I guess that tells you where his head is at.
>
>
> - Scott

Hey Scott,

Just a thought... Didn't Elizabeth have some success w/buprenorphine? If she's no longer around, it may be of use to check the archives for some of her posts on the subject...?

As I said, just a thought...

As for the Percocet - if you do give that a shot [provided, of course, that it's safe w/whatever else you're taking] - shouldn't you be able to determine if it helps relatively quickly? Don't know if that's actually the case, or not - you probably know better than I do. I just mention that since - if I am correct - it wouldn't necessitate a long, drawn-out trial...

...just another couple of thoughts.

michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:michael thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697233.html